Duke Mathematical Journal

A bound for the first occurrence of three consecutive integers with equal quadratic character

Richard H. Hudson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 33-39.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309556

Digital Object Identifier
doi:10.1215/S0012-7094-73-04004-0

Mathematical Reviews number (MathSciNet)
MR0314743

Zentralblatt MATH identifier
0275.10005

Subjects
Primary: 10A15

Citation

Hudson, Richard H. A bound for the first occurrence of three consecutive integers with equal quadratic character. Duke Math. J. 40 (1973), no. 1, 33--39. doi:10.1215/S0012-7094-73-04004-0. https://projecteuclid.org/euclid.dmj/1077309556


Export citation